Is Glucosamine safe to take with HIV meds
Jul 17, 2003
You appear to be a straight shooter and that is what I need in regard to this question. Is there any chance that taking Glucosamine for osteoarthritis in regard to the shoulder will interfere with my HIV meds which are Sustiva, Abacavir and Epivir? Would you advise your patient to give it a try? Thanks for your help.
Response from Dr. Henry
I have had numerous patients take glucosamine while taking HIV medications and have not noticed any problems. With your HIV meds I think you should be OK.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hpv After Handjob Sign Of HIV AIDS
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Oral Ulcers After Fingering Stripper Worried I Have HIV
- How Long Does It Take For Symptoms From A Std To Show Up?
- How Long Should You Wait To Get Tested For Chlamydia?
- I Have A Discharge Does That Mean I Have A Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.